# SDR IPXA2021060270084

- Difficulty date: May 21, 2021
- Submitted: June 4, 2021
- Operation: Air carrier
- Aircraft: N134UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0817
- Aircraft time: 23,364 hours, 14,241 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Bracket
- Part number: A5724036620100
- Condition: Cracked
- Location: Rt Nr 3 Spoiler
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:A300RT WING BELOW #3 SPOILER I/B END RIB INTER-COSTAL FWD BRACKET CRACKEDREMOVED AND REPLACED IAW SRM 51-40-21
